Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2015, 2:10 PM MDT for Chaves County, New Mexico. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 2:10 PM MDT (20:10 UTC)
- Expired
- Jun 13, 2015, 3:15 PM MDT
- In force
- 65 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 111 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:03 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3707 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS55 KABQ 132010
SVRABQ
NMC005-132115-
/O.NEW.KABQ.SV.W.0151.150613T2010Z-150613T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
210 PM MDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 315 PM MDT
* AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
DUNKEN...OR 35 MILES WEST OF ARTESIA...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3286 10518 3318 10486 3300 10469 3296 10484
3276 10485 3272 10503
TIME...MOT...LOC 2010Z 234DEG 21KT 3285 10501
HAIL...1.00IN
WIND...60MPH
$$
KJ2 follow-up statements
009
WWUS55 KABQ 132033
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT SAT JUN 13 2015
NMC005-132115-
/O.CON.KABQ.SV.W.0151.000000T0000Z-150613T2115Z/
CHAVES-
233 PM MDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN CHAVES COUNTY...
AT 233 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
DUNKEN...OR 31 MILES WEST OF ARTESIA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3286 10518 3318 10486 3300 10469 3296 10484
3276 10485 3272 10503
TIME...MOT...LOC 2033Z 264DEG 16KT 3281 10495
HAIL...1.00IN
WIND...60MPH
$$
KJ074
WWUS55 KABQ 132111
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT SAT JUN 13 2015
NMC005-132119-
/O.EXP.KABQ.SV.W.0151.000000T0000Z-150613T2115Z/
CHAVES-
311 PM MDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAVES COUNTY
WILL EXPIRE AT 315 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3286 10518 3318 10486 3300 10469 3296 10484
3276 10485 3272 10503
TIME...MOT...LOC 2104Z 234DEG 21KT 3281 10495
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:39 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 13, 12:39 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1239 PM MDT SAT JUN 13 2015 .UPDATE... NUDGED UP POPS TO LIKELY FOR EAST CENTRAL AND SE PLAINS BASED ON LATEST OBS AND MODEL GUIDANCE. A CONVECTIVE WATCH BOX IS LIKELY BY 19Z-20Z...SO INCLUDED LARGE HAIL AND DAMAGING WIND WORDING IN ZONES. WILL WAIT TIL SEND ZFP TIL SPC PRODUCT ARRIVES. LCL HVY WILL INCREASE FLASH FLOOD THREAT ACROSS THE EAST WITH SVR STORMS. FLASH FLOOD THREAT ALSO IN PLACE OVER CENTRAL/WESTERN NM WITH WEAK STEERING FLOW AND LARGE CONVECTIVE CLUSTERS. GUYER && .PREV DISCUSSION...1204 PM MDT SAT JUN 13 2015... .AVIATION... 18Z TAF CYCLE SHRA AND TSRA HAVE DEVELOPED QUICKLY AND EARLY ACROSS THE NW THIRD OF NM AND THE STRONGER TSRA WILL GENERATE RELATIVELY SHORT DURATION MVFR CIGS AND PERHAPS VSBY...AS WELL AS OCCASIONAL MT OBSCURATIONS. GUP...SAF AND LVS ARE MOST FAVORED TO SEE THESE CONDITIONS ANYTIME FROM ISSUANCE TIME OF THIS PRODUCT THROUGH 14/01Z WITH DIMINISHING CHANCES THEREAFTER. ABQ...AEG AND FMN TO SEE STILL SIGNIFICANT BUT SLIGHTLY LOWER CHANCES OF SAME. FARTHER EAST NEW TSRA DEVELOPMENT EXPECTED FIRST ACROSS EAST SLOPES OF CENTRAL MT CHAIN AND EAST TO WESTERN REACHES OF THE EASTERN PLAINS...THEN BUILDING ACROSS THE EASTERN PLAINS OF NEW MEXICO LATER AFTN THROUGH THE EVENING. LATTER AREA STORMS COULD TURN STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 50 OR 55 KT. ACTIVITY TO DECREASE CONSIDERABLY LATE TONIGHT WHEN SOME LOCALIZED MVFR TO IFR CIGS OR FOG REDUCED VSBY MAY DEVELOP MAINLY NORTH AND EAST. 43 && .PREV DISCUSSION...329 AM MDT SAT JUN 13 2015... .SYNOPSIS... THE ACTIVE THUNDERSTORM PATTERN PERSISTS WITH A SLOW MOVING UPPER LEVEL DISTURBANCE MOVING OVER THE STATE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY AND TONIGHT ACROSS PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER. LOOK FOR GOOD CHANCES FOR STORMS TO CONTINUE THROUGH THE WEEKEND THEN TREND DOWN THROUGH THE MIDDLE OF THE WEEK AS HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE STRENGTHENS OVER THE REGION. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH THE WEEKEND...THEN TREND UP TO ABOVE NORMAL BY THE MIDDLE OF THE WEEK WITH MANY LOCALES EXCEEDING 90 DEGREES. && .DISCUSSION... CONVECTION PERSISTING WELL INTO THE OVERNIGHT HOURS ACROSS CENTRAL AND EASTERN NEW MEXICO...A RARITY FOR THE MIDDLE OF JUNE. IMPRESSIVE LIGHTNING ACTIVITY NOTED WITH SOME BRIEF...BUT HEAVY DOWNPOURS. TODAY WILL LIKELY BE THE MOST ACTIVE OF THIS FORECAST CYCLE...WITH THUNDERSTORMS FAVORING THE MOUNTAINS AND THE EAST CENTRAL AND SOUTHEAST PLAINS. RELATIVELY SLOW STORM MOTION WILL ALLOW FOR SOME LOCALLY HEAVY DOWNPOURS...BUT THE MORE SIGNIFICANT THREAT WILL BE ACROSS THE EASTERN PLAINS NEAR THE TEXAS BORDER BY LATE AFTERNOON AND INTO THE EARLY EVENING HOURS WHERE A FEW SEVERE STORMS ARE POSSIBLE. 00Z NAM12 SHOWS LIFTED INDICES OF -8 TO -11C BETWEEN TUCUMCARI AND PORTALES BY LATE DAY WITH SBCAPE VALUES FROM 2500-3000 J/KG. 0-6KM BULK SHEAR VECTORS NOT VERY SUPPORTIVE OF SUPERCELLS...WILL LIKELY BE A MULTI-STORM/CLUSTER MODE WITH A LARGE HAIL THREAT INITIALLY...THEN TRANSITIONING INTO MORE OF A HEAVY RAIN THREAT THROUGH THE EVENING HOURS. CONVECTION WILL LIKELY DIMINISH WITH THE LOSS OF DAYTIME HEATING CENTRAL AND WESTERN AREAS...BUT CONTINUE THROUGH THE NIGHT ACROSS THE EASTERN PLAINS. PWATS BEGIN A DOWNTREND SUNDAY...ESPECIALLY WEST...AS PRESSURE HEIGHTS TREND UP AND THE SHORTWAVE TROUGH FINALLY EXITS TO THE EAST. A MID LEVEL RIDGE AXIS TO BUILD MORE SIGNIFICANTLY MONDAY OVER THE REGION...WITH 500MB HEIGHTS REACHING UP TO 588DAM ACROSS WESTERN PORTIONS OF THE AREA. AT SOME POINT MONDAY INTO MONDAY NIGHT...A BACKDOOR FRONT WILL SURGE WEST BEYOND THE CENTRAL MOUNTAIN CHAIN...LIKELY AIDED BY CONVECTIVE OUTFLOWS AND A THERMAL LOW TO THE WEST. THIS SURGE OF MOISTURE SHOULD ALLOW FOR MORE THUNDERSTORMS TUESDAY AFTERNOON CENTRAL AND WEST. MORE PRONOUNCED DRYING FORECAST FOR MID TO LATE WEEK WITH THE 00Z ECMWF AND GFS IN GOOD AGREEMENT ON FORECAST PRESSURE HEIGHTS AND THE OVERALL SYNOPTIC PATTERN THROUGH FRIDAY. HIGH TEMPERATURES WILL TREND UP THROUGH THE WEEK AND SHOULD BE ABOVE NORMAL AREAWIDE BY WEDNESDAY. MANY LOCALES WILL SEE 90+ DEGREES WEDNESDAY THROUGH AT LEAST FRIDAY. 11 && .FIRE WEATHER... AN ANOMALOUSLY MOIST AIRMASS WILL CONTINUE TO BLANKET MUCH OF NM TODAY...KEEPING ELEVATED CHANCES FOR SHOWERS AND THUNDERSTORMS GOING THROUGH THE AFTERNOON AND EVENING. WITH A WEAK TROUGH UPSTREAM OF THE STATE...LIGHT WINDS ALOFT WILL PREVAIL WITH SURFACE/20FT WINDS VEERING MORE SOUTHERLY TO EVEN SOUTHWESTERLY BY AFTERNOON. TEMPERATURES WILL ALSO RUN NEAR TO SLIGHTLY BELOW AVERAGE ACROSS THE FORECAST AREA...AND THIS REGIME WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONDITIONS. AFTER MANY PLACES RECEIVE WETTING RAINFALL TODAY AND THIS EVENING...EXCELLENT RH RECOVERY WILL BE ON HAND OVERNIGHT AND INTO SUNDAY MORNING. INTO SUNDAY SHOWERS AND STORMS WILL BE MOST CONCENTRATED ACROSS THE EASTERN THIRD TO HALF OF NEW MEXICO. WHILE STORMS WILL STILL FIRE IN THE WESTERN TIER OF THE STATE...THERE WILL BE NOTABLY LESS COVERAGE DUE TO SOME DRY AIR ENTRAINMENT. TEMPERATURES WILL INCH A BIT CLOSER TO AVERAGE AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES. FOR MONDAY...A BACK DOOR COLD FRONT WILL INVADE THE EASTERN PLAINS OF NM...RECHARGING LOW LAYER MOISTURE. THE FRONT WILL LIKELY INVADE THE RIO GRANDE VALLEY BEFORE DUSK...AND PERHAPS MAKE IT TO THE CONTINENTAL DIVIDE BEFORE SUNSET. THIS COULD ALSO BRING AN UPTICK IN STORM COVERAGE IN CENTRAL ZONES LATE MONDAY AFTERNOON AND EVENING WITH STORMS REMAINING MORE SPARSE TOWARD THE AZ/NM BORDER. FORECAST MODELS THEN ADVERTISE A DAY-BY-DAY DRYING TREND THROUGH THE REMAINDER OF NEXT WEEK WITH VERY FEW STORMS EXPECTED BY THE LATTER PART OF THE WEEK. NM WILL ULTIMATELY REST BETWEEN THE BERMUDA HIGH AND AN EASTERN PACIFIC RIDGE...A WEAKNESS THAT WILL NOT LET ANY ABRUPT DRY INTRUSIONS ARRIVE...BUT RATHER A SLOW EROSION OF CURRENT MOISTURE. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SAT JUN 13 2015 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING... WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME AREA DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING ACROSS THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 13, 12:54 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1254 PM MDT SAT JUN 13 2015
NMZ521-522-131930-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
1254 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 130 PM MDT...
AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MORIARTY. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORIARTY...EDGEWOOD...STANLEY AND CEDAR GROVE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 187 AND 204.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3523 10599 3523 10595 3519 10594 3519 10592
3514 10587 3506 10588 3504 10586 3502 10587
3494 10608 3496 10620 3509 10620 3524 10603
TIME...MOT...LOC 1854Z 234DEG 4KT 3506 10607
GUYERSpecial weather statement, Jun 13, 1:28 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 128 PM MDT SAT JUN 13 2015 NMZ507-519-132015- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 128 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND NORTHWESTERN BERNALILLO COUNTIES UNTIL 215 PM MDT... AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF MARQUEZ TO 12 MILES NORTHEAST OF MESITA...AND MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOHAJIILEE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES. && LAT...LON 3547 10675 3506 10686 3502 10717 3539 10711 TIME...MOT...LOC 1926Z 238DEG 13KT 3536 10708 3511 10714 43
Special weather statement, Jun 13, 2:04 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
204 PM MDT SAT JUN 13 2015
NMZ519-521-132030-
SANDIA/MANZANO MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-
204 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND CENTRAL
BERNALILLO COUNTIES UNTIL 230 PM MDT...
AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING
FROM NEAR ENCHANTED HILLS TO NEAR SOUTH VALLEY...AND MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE...ALONG WITH
REDUCED VISIBILITY IN BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS RANCHOS DE
ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH...SANDIA HEIGHTS...RIO
RANCHO CITY CENTER AND ENCHANTED HILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 149 AND 169.
INTERSTATE 25 BETWEEN MILE MARKERS 212 AND 252.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
JEMEZ CANYON RESERVOIR...JUAN TABO PICNIC AREA...LA CUEVA PICNIC
AREA...RIO GRANDE NATURE CENTER...AND PETROGLYPH NATIONAL MONUMENT.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3542 10640 3541 10639 3538 10639 3491 10649
3493 10685 3542 10667 3542 10659 3540 10657
3540 10654 3541 10651 3542 10651
TIME...MOT...LOC 2001Z 241DEG 32KT 3539 10662 3501 10676
43Special weather statement, Jun 13, 2:04 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 204 PM MDT SAT JUN 13 2015 NMZ522-523-132045- ESTANCIA VALLEY-CENTRAL HIGHLANDS- 204 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY UNTIL 245 PM MDT... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF MCINTOSH...OR 12 MILES NORTHEAST OF ESTANCIA...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESTANCIA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 220 AND 236. HIGHWAY 285 BETWEEN MILE MARKERS 226 AND 249. && LAT...LON 3466 10605 3498 10602 3503 10531 3451 10561 TIME...MOT...LOC 2003Z 255DEG 21KT 3483 10586 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:50 AM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jun 13, 3:38 AM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| Jun 13, 5:57 AM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 6:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 13, 6:58 AM MDT | Special Weather Statement | ABQ | Curry, Quay | 32 min |
| Jun 13, 12:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Jun 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, Valencia | 3 hr |
| Jun 13, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 20 min |
| Jun 13, 1:23 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 47 min |
| Jun 13, 1:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 41 min |
| Jun 13, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 66 min |
| Jun 13, 2:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Jun 13, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 37 min |
| Jun 13, 2:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Jun 13, 2:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 83 min |
| Jun 13, 2:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 13, 2:41 PM MDT | Flash Flood Warning | ABQ | Chaves | 2 hr |
| Jun 13, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 60 min |
| Jun 13, 2:51 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 63 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jun 13, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 37 min |
| Jun 13, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 13, 3:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 112 min |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 48 min |
| Jun 13, 3:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 13, 3:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 13, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| Jun 13, 3:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 84 min |
| Jun 13, 3:51 PM MDT | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jun 13, 3:54 PM MDT | Special Weather Statement | ABQ | Chaves | 51 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 49 min |
| Jun 13, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 54 min |
| Jun 13, 4:13 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 2 hr |
| Jun 13, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 60 min |
| Jun 13, 4:20 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 51 min |
| Jun 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 2 hr |
| Jun 13, 4:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 13, 4:41 PM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| Jun 13, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Jun 13, 4:52 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Jun 13, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 49 min |
| Jun 13, 4:59 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 3 hr |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 38 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 52 min |
| Jun 13, 5:39 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 96 min |
| Jun 13, 5:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 13, 5:58 PM MDT | Flash Flood Warning | ABQ | Curry | 92 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.